Bruising + Hyaluronidase

Narrow 6 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Will Hyaluronidase Cause Bruising Like Juvederm?

If I have the Hyaluronidase solution injected, will I bruise again like I did when I had the Juvederm? READ MORE

Should I Have More Hyaluronidase?

I had Juvederm injected in my tear troughs last August and my right eye reacted very badly. I had severe bruising and swelling for 6 weeks and when... READ MORE

Can Hyluronadase Injections Used to Dissolve Juvederm Filler Nasolabial Folds) Cause Tyndall Effect

Four weeks ago i received juvederm fillers and was very unhappy the way they turned out..i feel it was put in the wrong place..I went to see a doctor... READ MORE

Is there a significant difference in bruising and pain when a micro cannula is used instead of a needle for HA injections?

Is there a significant difference in bruising and pain when a micro cannula is used instead of a needle for HA injections? READ MORE

2 1/2 weeks post hyaluronidase: tyndal, hyperpigmentation or bruising? (photo)

Hi had a bad juvederm job (this time my usual dermathologist injected me with juvederm instead of restylane). had three rounds of hyaluronidase spaced... READ MORE

Do patients usually experience bruising after Hyaluronidase Injection. How long does it take to see results?

After Restylane, Went back to see my board citified dermatologist and he simply said "sometimes we don't get the wanted results " I am so upset and... READ MORE

No matching results